# SDR UPS98225861

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5754 · Leading Edge Devices
- Part: Bullnose
- Part number: 65217505A
- Condition: Corroded
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, L/W NR 2 K-FLAP BULLNOSE I/B MOUNT LUG CORRODED AROUND I/B FASTENER.  REMOVED CORRODED BULLNOSE, CORROSION OUT OF LIMITS, INSTALLED SERVICABLE BULLNOSE IAW MM 27-81-01.
